# SDR QXEA200600134

- Difficulty date: January 19, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 5,963 hours, 4,283 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00691307
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: A

## Discrepancy

MCI - ON FLT 4197 VISIBLE SPARKS/FLAMES FROM ABOVE F/O'S GASPER VENT. DIVERTED FLT TO MCI AND ACCOMPLISHED UNEVENTFUL LANDING.  NO FURTHER FIRE AND FIRE EXTINGUISHERS NOT USED.  FOUND F/O FLOODLIGHT COMMON TO F/O LIGHTING CONTROL PANEL BURNED.  ACCESSED AND INSPECTED WIRE RUNS COMMON TO LIGHT CIRCUIT.  NO DAMAGE OR FOULING NOTED FROM LIGHT DISCONNECT PLUG TO C/B.  FOUND BROKEN, ONE WIRE ON LIGHT ASSY.  REMOVED FLOODLIGHT AND CAPPED DISCONNECT PLUG AND SECURED.  OPS TEST OF F/O LIGHTING GOOD.  PLACED F/O FLOODLIGHT ON MEL 33-11-1, RSI #356338.  C/B U2 (INST FLOOD LTS) OPENED AND COLLARED.  A/C RETURNED TO SERVICE.  INSTALLED NEW FEEDLIGHT ASSY AT F/O LIGHTING CONTROL PANEL IAW AMM 33-11-01-400-801-A01 OPS CHECK
